# SDR A6WA200940564

- Difficulty date: August 19, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK BTWN FS 364.00 AND FS 390.00, LBL 9.00 CORRODED.  FLOOR SEAT TRACK CORROSION BTWN FS 364..00 AND FS 390.00, LBL 9.00.  REMOVED IAW SRM 51-21-06 AND FOUND WITHIN LIMITS IAW SRM 53-21-49.  (K)
